# SDR DALA2018072404648

- Difficulty date: July 19, 2018
- Submitted: July 24, 2018
- Operation: Air carrier
- Aircraft: N189DN
- Make and model: Boeing 767332
- Aircraft serial: 25990
- Aircraft time: 98,287 hours, 14,248 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON SERVICE CHECK FOUND EMERGENCY FLOOR PATH LIGHTS INOPERATIVE AT 40AB. FOUND LOOSE CONNECTOR OUTSIDE OF SEAT AND RECONNECTED. SYSTEM OPERATION IS NORMAL.
